Show simple item record

dc.contributor.authorAramayona, Javier
dc.contributor.authorSouto, Juan
dc.date.accessioned2018-09-20T15:59:59Z
dc.date.available2018-09-20T15:59:59Z
dc.date.issued2011-11-01
dc.identifier.citationAramayona, Javier; Souto, Juan (2011). Automorphisms of the graph of free splittings. The Michigan Mathematical Journal 60 (3), 483-493
dc.identifier.issn0026-2285
dc.identifier.urihttp://hdl.handle.net/10379/10275
dc.publisherMichigan Mathematical Journal
dc.relation.ispartofThe Michigan Mathematical Journal
dc.titleAutomorphisms of the graph of free splittings
dc.typeArticle
dc.identifier.doi10.1307/mmj/1320763044
dc.local.publishedsourcehttp://doi.org/10.1307/mmj/1320763044
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record